# SDR SIMA20151002003

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 31,966 hours, 22,620 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT APPROX 10800, DURING CLIMB OUT PAX OUTER HDL CAUTION MSG POSTED PRESSURIZATION CLIMBING NORMAL, 20 SEC LATER PAX DOOR WARNING MSG POSTED ALONG WITH PROX SYS 1 STATUS MSG PRESSURIZATION STILL SEEMS NORMAL.  RETURNED IAW EMER PROCEDURES.  PERFORMED GVI OF PX107 & OPERATIONAL CHECK OF PAX DOOR IAW AMM 52-11-00.  NO DEFECTS NOTED, PAX DOOR OPERATION & INDICATIONS NORMAL.
